# SDR USAA2011080100025

- Difficulty date: July 31, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 68,141 hours, 30,245 cycles
- System (JASC): 2565 · Escape Slide
- Part: Support
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED DOOR L2 SLIDE BUSTLE FELL OFF.  MAINTENANCE RE-SECURED L2 SLIDE BUSTLE AS REQUIRED.
